# SDR CALA2022011700165

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 66,110 hours, 24,820 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: NA
- Condition: Missing
- Location: Fairing Behind E
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 FAIRING REMOVED FOR MISSING SCREW PANEL # LOG ITEM PAGE 7808433. FAIRING # 542EB CREATED PDA REF LOG # 7808433 ON CDL.
